# SDR SIMA202108165001

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,754 hours, 33,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12A OVERHEAD EMERGENCY LIGHT INOP-C/A-RAR ROW 12A OVERHEAD EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
